Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 147, NWS Goodland, KS

August 23, 2012Decatur County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 23, 2012, 5:39 PM CDT for Decatur County, Rawlins County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2012, 5:39 PM CDT (22:39 UTC)
Expired
Aug 23, 2012, 6:23 PM CDT
In force
44 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 92 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:45 PM CDTTSTM WND GST 6010 Se Atwood, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KGLD 232239
SVRGLD
KSC039-153-232345-
/O.NEW.KGLD.SV.W.0147.120823T2239Z-120823T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM CDT THU AUG 23 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DECATUR COUNTY IN NORTHWEST KANSAS...
  EAST CENTRAL RAWLINS COUNTY IN NORTHWEST KANSAS...

* UNTIL 645 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHEAST OF ATWOOD...AND WAS MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN RAWLINS AND SOUTHWESTERN DECATUR
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3981 10059 3959 10057 3962 10095 3975 10096
TIME...MOT...LOC 2239Z 266DEG 8KT 3967 10085
WIND...HAIL 60MPH 1.00IN
$$

LUNDQUIST
3 follow-up statements
627 
WWUS53 KGLD 232256
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
456 PM MDT THU AUG 23 2012

KSC039-153-232345-
/O.CON.KGLD.SV.W.0147.000000T0000Z-120823T2345Z/
RAWLINS KS-DECATUR KS-
556 PM CDT THU AUG 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DECATUR AND SOUTHEASTERN RAWLINS COUNTIES UNTIL 645 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
NORTH OF REXFORD...AND WAS MOVING EAST AT 10 MPH.

IN ADDITION...AT 545 PM CDT WIND GUSTS OF 60 MPH WERE REPORTED AT 10 
MILES SOUTHEAST OF ATWOOD WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN RAWLINS AND SOUTHWESTERN DECATUR
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3962 10092 3973 10092 3981 10059 3959 10057
TIME...MOT...LOC 2255Z 266DEG 8KT 3967 10082
WIND...HAIL 60MPH 1.00IN
$$

LUNDQUIST
531 
WWUS53 KGLD 232310
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT THU AUG 23 2012

KSC039-153-232345-
/O.CON.KGLD.SV.W.0147.000000T0000Z-120823T2345Z/
RAWLINS KS-DECATUR KS-
610 PM CDT THU AUG 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DECATUR AND SOUTHEASTERN RAWLINS COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF REXFORD...AND WAS
MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN RAWLINS AND SOUTHWESTERN
  DECATUR COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3970 10084 3974 10058 3959 10057 3961 10085
TIME...MOT...LOC 2310Z 278DEG 9KT 3964 10076
WIND...HAIL 60MPH <1.00IN
$$

LUNDQUIST
615 
WWUS53 KGLD 232323
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT THU AUG 23 2012

KSC039-153-232332-
/O.CAN.KGLD.SV.W.0147.000000T0000Z-120823T2345Z/
RAWLINS KS-DECATUR KS-
623 PM CDT THU AUG 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DECATUR AND
SOUTHEASTERN RAWLINS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

LAT...LON 3970 10084 3974 10058 3959 10057 3961 10085
TIME...MOT...LOC 2322Z 278DEG 9KT 3964 10072
$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:18 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 23, 3:18 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
218 PM MDT THU AUG 23 2012

.SHORT TERM...(LATE AFTERNOON THROUGH TONIGHT)
ISSUED AT 1240 PM MDT THU AUG 23 2012

MOST PRESSING CONCERN FOR THE PERIOD WILL BE THUNDERSTORM
POTENTIAL AS MORNING RAOBS INDICATED STEEP LAPSE RATES IN PLACE
FROM H8 TO H5 AND PRECIPITABLE WATERS AROUND 150 PERCENT OF
NORMAL. CLOUD COVER ASSOCIATED WITH SHOWERS AND WEAK VORTICITY
MAXIMUM HAVE HELD DOWN TEMPERATURES ACROSS THE NORTHERN
CWA...ALTHOUGH LATEST MESOANALYSIS INDICATES CINH ERODING EVEN
WITH COOLER TEMPERATURES.

ALTHOUGH SHORT WAVE TROUGH WILL SLOWLY APPROACH FROM THE WEST
TONIGHT...LARGE SCALE FORCING FOR ASCENT REMAINS FAIRLY
UNORGANIZED AND THINK FOR THE MOST PART...WHICH KEEPS OVERALL
CONFIDENCE LOWER THAN WHAT STATISTICAL GUIDANCE SUGGESTS GIVEN
PRECIPITATION WILL LIKELY BE DRIVEN BY PROPAGATION OF DEVELOPING
MCS THAN ANY LARGE SCALE/FRONTAL FEATURE.

IN GENERAL...EXPECT THUNDERSTORMS TO INITIATE ALONG TROUGH AXIS
STRETCHING FROM ROUGHLY TRIBUNE TO MCCOOK BY 22Z WITH
PRECIPITATION GRADUALLY MOVING TO THE SOUTH INTO ELEVATED
THETA-E/INSTABILITY AXIS THROUGH THE NIGHT. WITH DEEP WARM
LAYER...SLOW STORM MOTIONS AND HIGH PRECIPITABLE WATERS...HEAVY
RAIN WILL CONTINUE TO BE A THREAT WITH ANY STORMS THAT DEVELOPED.
GIVEN STRONG HORIZONTAL SHEAR ACROSS TROUGH...STORM MOTIONS ALONG
SFC TROUGH...AND DECENT LOW LEVEL INSTABILITY WOULD NOT BE SHOCKED
TO SEE A PERIOD WHERE A LANDSPOUT OR TWO ARE DEVELOP ESPECIALLY
ACROSS SOUTHERN CWA. FOR THE TIME BEING...THINK 30-60 POPS APPEAR
REASONABLE FOR THE TIME BEING BUT WILL REFINE THROUGH THE
AFTERNOON AS CONVECTIVE INITIATION BECOMES MORE APPARENT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 216 PM MDT THU AUG 23 2012

OVERNIGHT THUNDERSTORM ACTIVITY SHOULD COME TO AN END IN THE SOUTH
AND EAST BY EARLY MORNING WITH A LULL IN ACTIVITY THROUGH EARLY
AFTERNOON. NEXT MID LEVEL VORT MAX APPROACHES WESTERN PARTS OF THE
CWA FRIDAY AFTERNOON. WHILE THERE IS THUNDERSTORM POTENTIAL ACROSS
THE CWA...THE BEST CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT
SHOULD BE TIED TO BAROCLINIC ZONE ACROSS THE SOUTH AND EASTERN
PARTS OF THE CWA. BEST FORCING LOOKS TO BE OUTSIDE OF THE
CWA...SO I KEPT POPS LIMITED TO 20/30 RANGE FOR NOW. BAROCLINIC
ZONE...ALONG WITH GOOD MOISTURE/INSTABILITY...LINGERS ACROSS THE
SOUTH AND EAST THROUGH EARLY SATURDAY EVENING. LARGE SCALE FORCING
SHOULD BE EAST OF THE CWA THROUGH SATURDAY...SO I KEPT POPS
LIMITED TO SLIGHT CHANCE...ENDING BY EARLY SATURDAY EVENING. PATCH
FOG WILL ALSO BE A POSSIBILITY IN THE EAST FRIDAY NIGHT AND
SATURDAY MORNING WITH ABUNDANT LOW LEVEL MOISTURE AND
LIGHT/VARIABLE WINDS.

H5 RIDGE BUILDS BACK ACROSS THE INTERMOUNTAIN WEST SUNDAY AND THEN
SHIFTS NORTH AND EAST...STRENGTHENING OVER THE HIGH PLAINS THROUGH
NEXT WEEK. RESULT WILL BE A RETURN TO PERSISTENT DRY CONDITIONS AND
ABOVE NORMAL TEMPERATURES. HOTTEST DAYS APPEAR TO BE NEXT TUESDAY
AND WEDNESDAY WHERE ADVERTISED 29-30C H85 TEMPS COULD SUPPORT
TEMPERATURES IN THE MID TO UPPER 90S. THERE HAVE BEEN SEVERAL PAST
MODELS RUNS INDICATING A SHORTWAVE TROUGH BRINGING PRECIP CHANCE
BACK TO THE CWA BY NEXT THURSDAY AFTERNOON. THERE IS VERY LITTLE
RUN-RUN CONSISTENCY BETWEEN MODELS...AND LATEST TREND HAS BEEN FOR
RIDGE REMAINING IN PLACE SO I KEPT SILENT POPS IN PLACE FOR NOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1240 PM  MDT THU AUG 23 2012

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A TROUGH AXIS NEAR A
CHEYENNE WELLS TO GOODLAND TO MCCOOK LINE THIS AFTERNOON AND
GRADUALLY MOVE TO THE SOUTH THROUGH THE NIGHT. GIVEN MOIST
CONDITIONS AND SLOW STORM MOVEMENT...EXPECT REDUCED FLIGHT
CATEGORIES DOWN TO IFR VALUES SHOULD THUNDERSTORMS IMPACT A
TERMINAL LOCATION. AS THUNDERSTORMS COME TO AN END
TONIGHT...MOISTURE PROFILES APPEAR SUFFICIENTLY DEEP TO ALLOW
FOG/LOW STRATUS FORMATION SHOULD SKIES CLEAR FOR A PERIOD. MOST
LIKELY TIME PERIOD FOR BOTH SITES WILL BE BTNW 10 AND 15Z.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JRM
LONG TERM...DR
AVIATION...JRM
Hazardous weather outlook, Aug 23, 11:38 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
1038 AM MDT THU AUG 23 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241615-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1038 AM MDT THU AUG 23 2012 /1138 AM CDT THU AUG 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THIS AREA MAINLY
AFTER 2 PM MDT (3 PM CDT) WITH THE BEST CHANCES ALONG AND EAST OF
A CHEYENNE WELLS TO TRENTON LINE. A FEW SEVERE THUNDERSTORMS ARE
POSSIBLE WITH DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN.
A BRIEF TORNADO WILL BE POSSIBLE AS STORMS BEGIN TO DEVELOP IN THE
AFTERNOON...WITH THE THREAT DIMINISHING IN THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT AS
AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES ACROSS THE AREA. THE
PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. HOWEVER...
LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER 2 PM MDT (3 PM CDT)

JRM

In the hours before

Special weather statement, Aug 23, 4:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
354 PM MDT THU AUG 23 2012

KSZ002-003-232215-
DECATUR-RAWLINS-
454 PM CDT THU AUG 23 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ATWOOD...MOVING NORTHEAST
AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH...AND BRIEF HEAVY RAINFALL ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3991 10085 3972 10061 3959 10088 3971 10104
TIME...MOT...LOC 2153Z 225DEG 14KT 3970 10090

LUNDQUIST
Special weather statement, Aug 23, 5:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM CDT THU AUG 23 2012

KSZ002-232240-
RAWLINS-
516 PM CDT THU AUG 23 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ATWOOD...MOVING NORTHEAST
AT 5 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3976 10074 3972 10074 3959 10088 3968 10107
      3984 10092
TIME...MOT...LOC 2216Z 221DEG 3KT 3970 10090

LUNDQUIST
Special weather statement, Aug 23, 5:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM CDT THU AUG 23 2012

KSZ004-232250-
NORTON-
532 PM CDT THU AUG 23 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REAGER...THAT IS NEARLY STATIONARY.

HEAVY RAINFALL IS OCCURRING...WHICH MAY FLOOD LOW LYING AREAS. DO
NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3977 9992 3978 10018 3993 10018 3992 9993
TIME...MOT...LOC 2230Z 260DEG 3KT 3984 10010

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:27 PM CDTSpecial Weather StatementGLDCheyenne33 min
Aug 23, 4:54 PM CDTSpecial Weather StatementGLDRawlins21 min
Aug 23, 5:16 PM CDTSpecial Weather StatementGLDRawlins24 min
Aug 23, 5:32 PM CDTSpecial Weather StatementGLDNorton18 min
Aug 23, 6:29 PM CDTSpecial Weather StatementGLDRawlins31 min
Aug 23, 6:34 PM CDTSpecial Weather StatementGLDWichita11 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.